Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Terrible itchy skin, was on Cetaphil does not work anymore. Sever itching all over body. Mate has several allergies. Could this be related?

Hi, about 3 weeks ago, my skin started itching terribly. I have sensitive skin and have been using Cetaphil which has been working well for me but doesn't seem to work any more. I've been experiencing severe itching all over my body especially my lower legs which has turned black with scratches from my nail because the itching is uncontrollable and at times my legs would feel numb. I haven't changed my laundry detergent or food and I'm healthy. However, my mate has severe allergies and taking the medication for it, could this have a side affect on me? I'm so embarrased by the way my legs look. I don't understand what's going on.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if your mate has itching it might be scabies which behave like this
take allegra 120 mg morning
atarax 10 mg night
crotorex hc ointment on skin bd
at night apply emscab lotion for 7 nights
boil clothes and bed sheet in water and then use again
3 wk reqired to wipe out scabies
continue 3 week
also get rx for mate
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor